# SDR AWXA200501343

- Difficulty date: November 6, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 52,764 hours, 23,687 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 287 - CREW REPORTED AFT CARGO DOOR OPEN ON T/O ROLL PRIOR TO 60 KNOTS.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND HANDLE NOT COMPLETELY CLOSED.  CLOSED HANDLE OPS NORMAL.
